# SDR N6WA20140504001

- Difficulty date: May 4, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N154GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10224
- Aircraft time: 24,018 hours, 16,337 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RIGHT EMER DOOR CAUTION MSG.  INSPECTED & OPERATIONS CHECKED EMER EXIT DOOR, FOUND NO DEFECTS IAW AMM 52-70-10.
